Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Can i take ovafin to conceive ? goin to turn 25 next month.its been 6yrs since i am married.i have a 4yr old son.i hav been trying for a 2nd Baby since April pregnant in septembr 2010.but had a miscariage in 9th week.n0w im again tryng since february 2011.but its been 3months now.can i take ovafin now?is it safe?any side effects? Mrs.F
Asked On : Sun, 17 Apr 2011
Answers:  4 Views:  1210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Welcome to do you take Ovafin? were you advised by some doctor? Taking hormones without medical guidance is dangerous.Do not fret and avoid stress.Please undergo a thorough check up viz pelvic scan,blood tests etc.. and take consultation from a qualified doctor to help you achieve your goal(child) better and safer.Take care.
Answered: Sun, 17 Apr 2011
I find this answer helpful
  User's Response
hello Dr.Mrs Radha,
im really pleased to see your reply..actually before my miscarriage when i was tryin to concieve(as i mentioned before that i started trying in APril n was able to conceive in september)my doctor had my detailed chekup n gave me fertility tablet..but before i could have that medicine i was after my DNC...its been 3 tmhs dat im trying to have a baby..i was thinking to have that medicine...but wasnt sure so wanted to take advice,
waiting for ur reply.
Answered: Sun, 17 Apr 2011
Radiologist Dr. Radha Narayanan's  Response
As i said before taking hormones indiscriminately would rather mar the health than improve it.Please see the doctor again tell her exactly what transpired after the last meeting and if she tells you to take it go ahead-as last circumstances were different from now.
Answered: Sun, 17 Apr 2011
I find this answer helpful
  User's Response
thnku so much :)
Answered: Sun, 17 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor